# SDR AALA20090822TUL01

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE PASSENGER ENTRY DOOR TORQUE BOX IS CRACKED AT CAM BASKET MOUNT HOLES.  REMOVED AND REPLACED TORQUE BOX UNDER ESO 90284.
